# SDR 95ZZZX1251

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4378S
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508009
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Part number: 752636
- Condition: Failed
- Location: Hyd Reservoir
- Component: Garkenyon, 953802
- Stage of operation: AP
- Nature of condition: O, K
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMPTED TO LOWER GEAR FOR LANDING.  BOTH MAIN GEARS CAME DOWN AND LOCKED, BUT NOSE GEAR FAILED TO LOCK DOWN.  FURTHER ATTEMPTED TO OPERATE GEAR NORMALLY. FAILED.  AFTER NOSE GEAR WAS EXTENDED AND LOCKED BY ALTERNATE MEANS.  AIRCRAFT LANDED AND WAS TAKEN TO MAINTENANCE.  UPON INSPECTION, FOUND LOWER O-RING IN THE HYDRAULIC RESERVOIR WAS PINCHED.  THIS ALLOWED HYDRAULIC FLUID TO LEAK OUT, AND CAUSED THE FAILURE OF THE LANDING GEAR SYSTEM.
